June 1 2015 Oh Progesterone, what are you doing to me?? Last night was my second shot. I could still feel the first in my right cheek while bent over the counter for Man Friend to give me my second shot, this time in the left. I'm so used to giving my own shots and how quickly I could get the medicine out of the syringe that this feels reallllly long while waiting for the thick gel-like substance to enter my muscle. Happily the second shot wasn't painful, just strange feeling. The worst part was the initial stab of the needle and after when MF was holding the cotton ball on me a little firmer than he intended.
I've read that Progesterone has caused some women to have crazy, vivid dreams. Holy cow I will agree with that!! I'm STILL trying to make sense of this morning's bizarre REM sleep. My afternoon nap dreams only got stranger! After my nap I checked my countdown .... getting so close!!!
I've been priding myself on not lying to anyone about what I'm doing. I have been able to answer every question without specifically answering. Some people are getting pushy about days I take off of work, which I wonder why. What business is it of yours why I am missing a whopping 4 hours of work? My bank of sick leave is obscene, and I'm keeping up on work .... and it's not even my own department trying to be all up in my personal business. I don't understand that. There's just a lack of privacy and when you are normally very private anyway, and then add THIS to it? It's just really frustrating. Today it got harder though. A person I have a very unique relationship with was asking too much and almost too specific of questions relating to my specialist, my cane, Meniere's Disease.... I won't lie to him, and he was unintentionally making it very hard to not lie. I never once said it was a specialist for Meniere's Disease. Assume at will! It will be nice when I can go public with this!!
Let's discuss possible side-effects of Progesterone:
- Pain, burning, itching, redness, swelling, bruises or lumps at the injection site
- Abdominal bloating or discomfort
- Vaginal bleeding
- Breast tenderness or discomfort
- Mood changes like irritability or depression
- Change in weight
I also read in one of my papers that you should refrain from driving until you know how it affects you. The things I made bold I've already been experiencing, with tiredness taking the cake over all the others. A coworker today even commented on how I looked tired, and I couldn't disagree!! It got so bad.... I couldn't even text! Anyone privy to my phone habits knows that I don't talk on the phone, I text. And those even more in the know know that my BFF and I are practically in constant communication. Today I couldn't even form a sentence, which actually ended up okay since I made a vow to not disturb him during this last week of school. Writing this I am happy for spell check because I'm messing up like crazy! I'm feel too tired to even function. I took my afternoon nap that I've had many of since being on all these drugs, but this one was hours long and I'm still yawning and ready for bed. This is going to be interesting!!
Tonight's shot was pretty much the same. New location, same ouch feeling when it goes in. I wish I could really capture the size and thickness of that needle for you all. It's frightening! Time for bed.
|Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E|
|Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E|
|Estrace: M E||Estrace: M E||Estrace: M E||Estrace: M E|